Abstract and Applied Analysis

Fixed Points and Endpoints of Set-Valued Contractions in Cone Metric Spaces

Ing-Jer Lin, Chi-Ming Chen, Mirko Jovanović, and Tzi-Huei Wu

Full-text: Open access

Abstract

The purpose of this paper is to present the fixed points and endpoints of set-valued contractions concerning with the stronger Meir-Keeler cone-type mappings in cone metric spcaes. Our results generalize the recent results of Kadelburg and Radenović, 2011; Wardowski, 2009.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 632628, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495783

Digital Object Identifier
doi:10.1155/2012/632628

Mathematical Reviews number (MathSciNet)
MR2947763

Zentralblatt MATH identifier
1246.54047

Citation

Lin, Ing-Jer; Chen, Chi-Ming; Jovanović, Mirko; Wu, Tzi-Huei. Fixed Points and Endpoints of Set-Valued Contractions in Cone Metric Spaces. Abstr. Appl. Anal. 2012 (2012), Article ID 632628, 14 pages. doi:10.1155/2012/632628. https://projecteuclid.org/euclid.aaa/1355495783


Export citation

References

  • S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integerales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  • R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968.
  • S. K. Chatterjea, “Fixed-point theorems,” Comptes Rendus de l'Académie Bulgare des Sciences, vol. 25, pp. 727–730, 1972.
  • D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969.
  • A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969.
  • S. C. Chu and J. B. Diaz, “Remarks on a generalization of Banach's principle of contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 11, pp. 440–446, 1965.
  • C. Di Bari, T. Suzuki, and C. Vetro, “Best proximity points for cyclic Meir-Keeler contractions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 11, pp. 3790–3794, 2008.
  • S. Janković, Z. Kadelburg, S. Radenović, and B. E. Rhoades, “Assad-Kirk-type fixed point theorems for a pair of nonself mappings on cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 761086, 16 pages, 2009.
  • T. Suzuki, “Fixed-point theorem for asymptotic contractions of Meir-Keeler type in complete metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 5, pp. 971–978, 2006.
  • T. Suzuki, “Moudafi's viscosity approximations with Meir-Keeler contractions,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 342–352, 2007.
  • S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969.
  • N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989.
  • I. A. Rus, “Strict fixed point theory,” Fixed Point Theory, vol. 4, no. 2, pp. 177–183, 2003.
  • I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca Romania, 2001.
  • D. Wardowski, “Endpoints and fixed points of set-valued contractions in cone metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 1-2, pp. 512–516, 2009.
  • P. P. Zabrejko, “$K$-metric and $K$-normed linear spaces: survey,” Collectanea Mathematica, vol. 48, no. 4–6, pp. 825–859, 1997.
  • L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  • M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008.
  • S. Rezapour and R. Hamlbarani, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008.
  • A. Amini-Harandi and M. Fakhar, “Fixed point theory in cone metric spaces obtained via the scalarization method,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3529–3534, 2010.
  • M. Arshad, A. Azam, and P. Vetro, “Some common fixed point results in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 493965, 11 pages, 2009.
  • M. Asadi, H. Soleimani, and S. M. Vaezpour, “An order on subsets of cone metric spaces and fixed points of set-valued contractions,” Fixed Point Theory and Applications, vol. 2009, Article ID 723203, 8 pages, 2009.
  • A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 255–264, 2009.
  • C. Di Bari and P. Vetro, “$\varphi $-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo. Second Series, vol. 57, no. 2, pp. 279–285, 2008.
  • C. Di Bari and P. Vetro, “Weakly $\varphi $-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo. Second Series, vol. 58, no. 1, pp. 125–132, 2009.
  • C. Di Bari, R. Saadati, and P. Vetro, “Common fixed points in cone metric spaces for $CJM$-pairs,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2348–2354, 2011.
  • H. S. Ding, Z. Kadelburg, E. Karapinar, and S. Radenović, “Common fixed points of weak contractions in cone metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 793862, 18 pages, 2012.
  • J. Harjani and K. Sadarangani, “Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1188–1197, 2010.
  • R. H. Haghi and S. Rezapour, “Fixed points of multifunctions on regular cone metric spaces,” Expositiones Mathematicae, vol. 28, no. 1, pp. 71–77, 2010.
  • X. Huang, C. Zhu, and X. Wen, “A common fixed point theorem in cone metric spaces,” International Journal of Mathematical Analysis, vol. 4, no. 13–16, pp. 721–726, 2010.
  • S. Janković, Z. Kadelburg, and S. Radenović, “On cone metric spaces: a survey,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 7, pp. 2591–2601, 2011.
  • Z. Kadelburg, S. Radenović, and V. Rakočević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011.
  • D. Klim and D. Wardowski, “Dynamic processes and fixed points of set-valued nonlinear contractions in cone metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5170–5175, 2009.
  • P. D. Proinov, “A unified theory of cone metric spaces and its čommentComment on ref. [31?]: Please update the information of this reference, if possible. applications to the fixed point theory,” submitted, http://arxiv.org/abs/1111.4920.
  • S. Rezapour, R. H. Haghi, and N. Shahzad, “Some notes on fixed points of quasi-contraction maps,” Applied Mathematics Letters, vol. 23, no. 4, pp. 498–502, 2010.
  • S. Rezapour, H. Khandani, and S. M. Vaezpour, “Efficacy of cones on topological vector spaces and application to common fixed points of multifunctions,” Rendiconti del Circolo Matematico di Palermo. Second Series, vol. 59, no. 2, pp. 185–197, 2010.
  • S. Rezapour and R. H. Haghi, “Fixed point of multifunctions on cone metric spaces,” Numerical Functional Analysis and Optimization, vol. 30, no. 7-8, pp. 825–832, 2009.
  • K. Włodarczyk, R. Plebaniak, and C. Obczyński, “Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 794–805, 2010.
  • Z. Zhao and X. Chen, “Fixed points of decreasing operators in ordered Banach spaces and applications to nonlinear second order elliptic equations,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1223–1229, 2009.
  • S. Rezapour, M. Drafshpour, and R. Hamlbarani, “A review on topological properties of cone metric spaces,” in Proceedings of the Analysis, Topology and Applications (ATA '08), Vrnjacka Banja, Serbia, 2008.
  • G. Jungck, S. Radenović, S. Radojević, and V. Rakočević, “Common fixed point theorems for weakly compatible pairs on cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 643840, 13 pages, 2009.
  • Z. Kadelburg and S. Radenović, “Meir-Keeler-type conditions in abstract metric spaces,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1411–1414, 2011.
  • Z. Kadelburg and S. Radenović, “Some results on set-valued contractions in abstract metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 342–350, 2011.
  • S. Radenović and Z. Kadelburg, “Some results on fixed points of multifunctions on abstract metric spaces,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 746–754, 2011.